Alert archive / Pennsylvania / Special Weather Statements in 2012
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at Jun 3, 2012, 5:42 PM EDT for Schuylkill County, Pennsylvania. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2012, 5:42 PM EDT (21:42 UTC)
- Expired
- Jun 3, 2012, 6:15 PM EDT
- In force
- 33 min
- Issued by
- NWS State College, PA
County Schuylkill County, PA
The radar
The Binghamton radar (KBGM), 156 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.7 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1755 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
909
WWUS81 KCTP 032142
SPSCTP
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
542 PM EDT SUN JUN 3 2012
PAZ053-058-032215-
COLUMBIA PA-SCHUYLKILL PA-
542 PM EDT SUN JUN 3 2012
...A STRONG THUNDERSTORM WILL AFFECT SCHUYLKILL AND SOUTHEASTERN
COLUMBIA COUNTIES...
AT 537 PM EDT...A STRONG THUNDERSTORM WAS NEAR RINGTOWN...MOVING
SOUTHEAST AT 45 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT TUSCARORA...NEW RINGGOLD AND SNYDERS.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 242 AND 247...I-81 BETWEEN MILE MARKERS 110
AND 139.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
209...STATE ROAD 61...STATE ROAD 309.
LAT...LON 4072 7578 4064 7598 4057 7601 4054 7616
4071 7656 4078 7638 4083 7641 4083 7647
4109 7626 4108 7622 4095 7620 4091 7605
4091 7599 4081 7588 4074 7576
$$
FORECASTER: JUNGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Jun 3, 5:39 PM EDT, 3 minutes earlier.
Area forecast discussion, Jun 3, 5:39 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 539 PM EDT SUN JUN 3 2012 .SYNOPSIS... AN UPPER LEVEL LOW PRESSURE AND ASSOCIATED SURFACE LOW SPINNING OVER GEORGIAN BAY THIS AFTERNOON...WILL MOVE SOUTHEAST ACROSS NEW YORK STATE AND PARK ITSELF OFF THE EAST COAST OVER THE NEXT FEW DAYS. THIS PATTERN WILL KEEP COOLER THAN NORMAL TEMPERATURES AND UNSETTLED CONDITIONS WITH DAILY CHANCES OF SHOWERS IN THE FORECAST THROUGH THE FIRST PART OF THE UPCOMING WEEK. A RIDGE OF HIGH PRESSURE ALOFT WILL BUILD IN FROM THE MIDWEST WITH CLEARING AND WARMER CONDITIONS LATE IN THE WEEK. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... REGIONAL 88D LOOP HAS LIT UP WITH CLUSTERS OF SHOWERS AND MAINLY LOW-TOPPED TSRA OVER THE PAST 90 MINUTES. EXPECT THE CONVECTION TO STRENGTHEN A BIT MORE...WITH THE STORMS GROWING ANOTHER SEVERAL-10 KFT LATE THIS AFTERNOON AS SFC TEMPS WARM BY ANOTHER 3-5 DEG F ACROSS MUCH OF CENTRAL AND SOUTHERN PENN WHERE THINNER CLOUD COVER AND NUMEROUS BREAKS WERE OCCURRING. THE STRONGEST STORMS IN PENN ATTM WILL BE TRACKING ACROSS THE WRN AND SCENT MTNS THROUGH LATE THIS AFTERNOON...AND IMPACT THE LOWER AND MIDDLE SUSQ VALLEY AFTER 22Z. THE STEEPEST...850-500MB LAPSE RATES ON THE ORDER OF APPROX 7C/KM WILL BE SITUATED ACROSS THE SOUTHERN HALF OF THE STATE AND WILL COINCIDE WITH A CORE OF WNW 850-800 MB WINDS OF 40-45KT /AND TRACK OF THIS TSRA CLUSTER/ TO CREATE THE THREAT SOME HAIL AND GUSTY WINDS BETWEEN 40-45 KTS. SPC CONTINUES TO HIGHLIGHT OUR AREA IN THE DAY 1 SEVERE OUTLOOK AND RECENTLY ISSUED SWOMCD...BUT STILL NOTES THAT THE EXPECTED SMALL AREAL COVERAGE OF POTENTIAL SEVERE WEATHER PRECLUDES AN UPGRADE TO SLIGHT RISK. THIS AFTERNOONS MAX TEMPS BETWEEN 20-22Z WILL VARY FROM AROUND 60 DEGREES ACROSS THE FAR NW MTNS...TO THE MID 70S THROUGHOUT MUCH OF THE LOWER SUSQ VALLEY. THE SHOWERS WILL DIMINISH IN COVERAGE DURING THE EVENING. HOWEVER...ADDITIONAL FORCING WILL DEVELOP LATER TONIGHT AS THE UPPER LOW PASSES OVER THE WRN NY STATE AND NERN PA. THIS SHOULD KEEP THE SHOWERS GOING...BUT LACK OF SOLAR HEATING AND SFC INSTABILITY WILL CAUSE THE VERTICAL EXTENT AND INTENSITY OF THE CELLS TO DIMINISH AS WELL. WILL CONTINUE TO MENTION THUNDER INTO THE EARLY EVENING...THEN DIP POPS SLOWLY TO MAINLY SCATTERED SHOWERS THRU THE NIGHT. MINS WILL BE RIGHT AROUND NORMAL AS A RESULT OF THE LIGHT WEST WIND AND GENERALLY BKN CLOUD COVER...AT LEAST ACROSS THE CENTRAL AND NORTH. IF MORE CLEARING THAN ANTICIPATED OCCURS...TEMPS COULD DROP TO NEAR 40F IN THE NORTH. MINS EARLY MONDAY MORNING WILL RANGE FROM THE M40S NORTH...TO THE LOWER AND MID 50S IN THE SUSQ VALLEY. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... THE EXTENT OF THICKER CLOUD COVER MONDAY IS SOMEWHAT IN QUESTION...AS A SECOND AND RATHER POTENT SHORT WAVE DROPS SE FROM THE LOWER GREAT LAKES. WILL PAINT OUR SKY GRIDS WITH A CONSISTENT 75-95 PERCENT CLOUD COVER...ALLOWING FOR A LITTLE WIGGLE ROOM OF MOSTLY CLOUDY TO CLOUDY SKIES TO BE READ VIA OUR ZONE TEXT. TEMPS WILL LIKELY BE A FEW /TO SVRL DEG F BELOW SUNDAYS MAXES/ AS THE MEAN LLVL FLOW VEERS BY 30-40 DEG - TO THE NW...AND MODERATELY STG COLD ADVECTION OCCURS IN THE 925-850 MB LAYER. MAXES COULD EASILY HOLD IN THE UPPER 50S ACROSS THE HIGHEST TERRAIN OF THE FAR NORTH...AND REACH THE UPPER 60S TO AROUND 70F IN THE SOUTHERN VALLEYS. THE BEST CHC FOR SHOWERS /AND PERHAPS SOME MORE LOW-TOPPED TSRA/ WILL BE ACROSS THE NE THIRD OF THE CWA. POPS WILL BE MAINLY IN THE CHC CATEGORY FOR THE SW HALF OF THE FCST AREA. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... UPPER LOW CENTERED OFF COAST OF NEW ENGLAND MON NIGHT WILL DRIFT TO THE CANADIAN MARITIMES THROUGH FRI...BUT ACCOMPANYING LARGE TROUGH WILL KEEP COOL NW FLOW ACROSS PENNSYLVANIA THROUGH MUCH OF THE WEEK. TUE WILL AGAIN SEE SCT SHOWERS/ISOLATED TSTMS DEVELOP DURING THE AFTERNOON HOURS...BUT THESE WILL BE LESS IN COVERAGE THAN MONDAY. TEMPS WILL BE SIMILAR. ON WED...SHOWER CHANCES CONTINUE TO SLOWLY DROP...BUT ISOLD/SCT SHOWERS STILL EXPECTED TO DEVELOP WITH COOLER AIR ALOFT AND DAYTIME HEATING. TEMPS BEGIN TO SLOWLY RECOVER...BUT REMAIN 5-7F BELOW NORMAL. EVEN KEPT MENTION OF A SHOWER INTO THU AS BACK EDGE OF TROUGH /AND ACCOMPANYING WEAK SHORTWAVE/ PUSH THROUGH. TEMPS REMAIN SLIGHTLY BELOW NORMAL. HIGH PRESSURE FINALLY BUILDS IN FROM THE WEST BY FRI AND CONTINUES THROUGH THE WEEKEND. MORNINGS WILL BE CHILLY...BUT AFTERNOON HIGHS FRI WILL BE NEAR NORMAL WITH ABOVE NORMAL TEMPERATURES RETURNING FOR SAT/SUN. && .AVIATION /22Z SUNDAY THROUGH FRIDAY/... SEVERAL BROKEN LINES OF CONVECTION PUSHING THROUGH THE REGION LATE THIS AFTERNOON. ALTHOUGH LIGHTNING ACTIVITY LIMITED...STORMS MIXING DOWN SOME HEALTHY WINDS IN THE 35 TO 45 KNOT RANGE. THESE STORMS WILL AFFECT KAOO/KJST...AS WELL AS LOWER SUSQUEHANNA AIRPORTS FOR THE NEXT SEVERAL HOURS. SEVERAL ADDITIONAL CLUSTERS OF STRONGER SHOWERS AND TSRA APPROACHING THE NORTHWEST. EXPECT OVERALL COVERAGE AND INTENSITY TO DIMINISH AFTER 01Z. RELATIVELY BRIEF PERIODS OF MVFR CIGS ARE LIKELY...WITH MAINLY VFR CONDS PREVAILING ACROSS MOST OF THE REGION THROUGH 04Z MONDAY. INCREASINGLY MOIST UPSLOPE FLOW WILL LIKELY LOWER CIGS TO IFR AT KBFD AND KJST LATE TONIGHT THROUGH THE MID MORNING MONDAY...THEN PERIODS OF MVFR CIGS IN ALL AREAS MONDAY WITH SCATTERED SHOWERS AND ISOLATED AFTERNOON TSRA. OUTLOOK... TUE-THU...AM LOW CIGS POSS W MTNS. FRI...AM VALLEY FOG AND IFR POSSIBLE...OTHERWISE VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LAMBERT NEAR TERM...LAMBERT SHORT TERM...LAMBERT LONG TERM...RXR AVIATION...JUNG/LAMBERT
Hazardous weather outlook, Jun 3, 3:06 AM EDT, 14 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 306 AM EDT SUN JUN 3 2012 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-040715- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 306 AM EDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE REGION TODAY. SOME OF THE STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT LIKELY BUT IS POSSIBLE. DANGELO
In the hours before
Special weather statement, Jun 3, 4:26 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
426 PM EDT SUN JUN 3 2012
PAZ024>026-033-034-032115-
BEDFORD PA-BLAIR PA-CAMBRIA PA-HUNTINGDON PA-SOMERSET PA-
426 PM EDT SUN JUN 3 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SOMERSET...NORTHERN
BEDFORD...SOUTHERN BLAIR...SOUTHERN CAMBRIA AND WEST CENTRAL
HUNTINGDON COUNTIES...
AT 425 PM EDT...A STRONG THUNDERSTORM WAS NEAR WILMORE...MOVING
SOUTHEAST AT 35 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT SKI GAP...CLAYSBURG...WOODBURY...SAXTON AND
BROAD TOP CITY.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 156 AND 161...I-70 NEAR
MILE MARKER 147...I-99 BETWEEN MILE MARKERS 2 AND 28.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
30...ROUTE 219...ROUTE 220...ROUTE 422.
LAT...LON 4027 7897 4051 7877 4036 7801 4012 7816
4007 7821 4006 7820 3996 7826
FORECASTER: JUNGSpecial weather statement, Jun 3, 4:32 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
432 PM EDT SUN JUN 3 2012
PAZ019-025>028-050-056-032115-
BLAIR PA-HUNTINGDON PA-JUNIATA PA-MIFFLIN PA-PERRY PA-SNYDER PA-
SOUTHERN CENTRE PA-
432 PM EDT SUN JUN 3 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HUNTINGDON...JUNIATA...
MIFFLIN...PERRY...SOUTH CENTRAL BLAIR...SOUTH CENTRAL CENTRE AND
SOUTHERN SNYDER COUNTIES...
AT 429 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM POE
VALLEY STATE PARK TO ALLENSVILLE TO ROYER...MOVING EAST AT 45 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL AFFECT POE VALLEY STATE PARK...
SNYDER-MIDDLESWARTH STATE PARK...BEAVERTOWN...FREMONT AND NEW
BLOOMFIELD.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11/15...ROUTE
22...ROUTE 22/522...ROUTE 322...ROUTE 322/22...ROUTE 522...STATE ROAD
45.
LAT...LON 4022 7765 4025 7764 4025 7767 4029 7767
4024 7774 4035 7846 4049 7794 4091 7767
4084 7736 4081 7735 4083 7728 4073 7686
4057 7699 4049 7697 4035 7706 4026 7742
4031 7737 4021 7758
FORECASTER: JUNGSpecial weather statement, Jun 3, 4:33 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
433 PM EDT SUN JUN 3 2012
PAZ012-019-041-045-046-049>053-032130-
COLUMBIA PA-MONTOUR PA-NORTHERN CLINTON PA-NORTHERN LYCOMING PA-
NORTHUMBERLAND PA-SNYDER PA-SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-
SOUTHERN LYCOMING PA-UNION PA-
433 PM EDT SUN JUN 3 2012
...A LINE OF THUNDERSTORMS WILL AFFECT EAST CENTRAL
CENTRE...LYCOMING...MONTOUR...NORTHERN SNYDER...NORTHWESTERN
NORTHUMBERLAND...SOUTHEASTERN CLINTON...UNION AND WEST CENTRAL
COLUMBIA COUNTIES...
AT 430 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM COGAN
STATION TO MACKEYVILLE...MOVING EAST AT 40 MPH.
WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS AS THEY AFFECT COGAN STATION...MONTOURSVILLE...HUGHESVILLE...
LAIRDSVILLE...WINFIELD AND RIVERSIDE.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 160 AND 230...I-99 NEAR MILE MARKER 85...
I-180 BETWEEN MILE MARKERS 1 AND 29.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 220...ALTERNATE ROUTE
220...ROUTE 522...STATE ROAD 26...STATE ROAD 45...STATE ROAD 61...
STATE ROAD 118...STATE ROAD 120.
LAT...LON 4116 7635 4072 7684 4081 7736 4085 7737
4083 7742 4094 7775 4145 7727
FORECASTER: RXRSpecial weather statement, Jun 3, 5:06 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
506 PM EDT SUN JUN 3 2012
PAZ025>028-033>036-049-050-052-056>059-063>066-032200-
ADAMS PA-BEDFORD PA-BLAIR PA-CUMBERLAND PA-DAUPHIN PA-FRANKLIN
PA-FULTON PA-HUNTINGDON PA-JUNIATA PA-LANCASTER PA-LEBANON
PA-MIFFLIN PA-NORTHUMBERLAND PA-PERRY PA-SCHUYLKILL PA-SNYDER
PA-SOMERSET PA-UNION PA-YORK PA-
506 PM EDT SUN JUN 3 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ADAMS...BEDFORD...
CUMBERLAND...DAUPHIN...EASTERN SOMERSET...FRANKLIN...FULTON...
JUNIATA...MIFFLIN...NORTHWESTERN YORK...PERRY...SNYDER...SOUTH
CENTRAL BLAIR...SOUTHERN HUNTINGDON...SOUTHERN NORTHUMBERLAND...
SOUTHWESTERN SCHUYLKILL...SOUTHWESTERN UNION...WEST CENTRAL LANCASTER
AND WESTERN LEBANON COUNTIES...
AT 500 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
FREEBURG TO LOYSVILLE TO DOYLESBURG TO HOPEWELL TO ACOSTA...MOVING
SOUTHEAST AT 45 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL AFFECT PILLOW...LYKENS...MUIR AND
JONESTOWN.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 109 AND 259...I-70 BETWEEN
MILE MARKERS 147 AND 170...I-78 BETWEEN MILE MARKERS 0 AND 8...I-81
BETWEEN MILE MARKERS 1 AND 112...I-83 BETWEEN MILE MARKERS 23 AND
50...I-99 BETWEEN MILE MARKERS 0 AND 16...I-283.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
EXPRESSWAY...THE HARRISBURG AIRPORT CONNECTOR...STATE HIGHWAY 283...
ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 22...ROUTE 22/522...ROUTE
30...ROUTE 209...ROUTE 219...ROUTE 220...ROUTE 322...ROUTE 322/22...
ROUTE 422...ROUTE 522...STATE ROAD 45...STATE ROAD 94...STATE ROAD
97.
LAT...LON 3972 7878 4012 7919 4021 7911 4029 7842
4044 7787 4060 7759 4093 7724 4062 7622
4051 7631 4049 7642 4045 7637 3990 7682
3971 7720
FORECASTER: JUNGSpecial weather statement, Jun 3, 5:15 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
515 PM EDT SUN JUN 3 2012
PAZ004-005-032145-
MCKEAN PA-WARREN PA-
515 PM EDT SUN JUN 3 2012
...A LINE OF GUSTY THUNDERSTORMS WILL AFFECT WARREN AND WESTERN
MCKEAN COUNTIES...
AT 512 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7
MILES NORTH OF PANAMA TO GRAND VALLEY TO 9 MILES SOUTHWEST OF
HYDETOWN...MOVING EAST AT 50 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL AFFECT YOUNGSVILLE...TIDIOUTE...WARREN AND LUDLOW.
LAT...LON 4200 7886 4172 7885 4171 7886 4171 7885
4170 7886 4168 7885 4162 7899 4162 7952
4163 7962 4179 7961 4179 7960 4200 7961
FORECASTER: KFSpecial weather statement, Jun 3, 5:42 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
542 PM EDT SUN JUN 3 2012
PAZ053-058-032215-
COLUMBIA PA-SCHUYLKILL PA-
542 PM EDT SUN JUN 3 2012
...A STRONG THUNDERSTORM WILL AFFECT SCHUYLKILL AND SOUTHEASTERN
COLUMBIA COUNTIES...
AT 537 PM EDT...A STRONG THUNDERSTORM WAS NEAR RINGTOWN...MOVING
SOUTHEAST AT 45 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT TUSCARORA...NEW RINGGOLD AND SNYDERS.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 242 AND 247...I-81 BETWEEN MILE MARKERS 110
AND 139.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
209...STATE ROAD 61...STATE ROAD 309.
LAT...LON 4072 7578 4064 7598 4057 7601 4054 7616
4071 7656 4078 7638 4083 7641 4083 7647
4109 7626 4108 7622 4095 7620 4091 7605
4091 7599 4081 7588 4074 7576
FORECASTER: JUNGThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 2:41 PM EDT | Special Weather Statement | CTP | Clearfield | 94 min |
| Jun 3, 3:11 PM EDT | Special Weather Statement | CTP | Columbia, Montour | 64 min |
| Jun 3, 3:48 PM EDT | Special Weather Statement | CTP | Blair, Cambria, Centre, Clearfield | 72 min |
| Jun 3, 4:26 PM EDT | Special Weather Statement | CTP | Bedford | 49 min |
| Jun 3, 4:32 PM EDT | Special Weather Statement | CTP | Huntingdon, Juniata, Mifflin, Perry, Snyder | 43 min |
| Jun 3, 4:33 PM EDT | Special Weather Statement | CTP | Lycoming, Montour, Northumberland, Union | 57 min |
| Jun 3, 4:46 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Union | 59 min |
| Jun 3, 5:06 PM EDT | Special Weather Statement | CTP | Adams, Bedford, Cumberland, Dauphin, Franklin, Fulton and 5 more | 54 min |
| Jun 3, 5:15 PM EDT | Special Weather Statement | CTP | Warren | 30 min |
| Jun 3, 5:44 PM EDT | Special Weather Statement | CTP | Elk, McKean | 31 min |
| Jun 3, 5:48 PM EDT | Special Weather Statement | CTP | Adams, Cumberland, Dauphin, Franklin, Fulton, Lancaster and 2 more | 57 min |
| Jun 3, 5:57 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon and 3 more | 63 min |
| Jun 3, 6:10 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton, Elk, Lycoming and 3 more | 50 min |
| Jun 3, 6:11 PM EDT | Special Weather Statement | CTP | Bedford, Blair, Cambria, Somerset | 49 min |
| Jun 3, 6:26 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Franklin, Lancaster, York | 64 min |
| Jun 3, 6:59 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Cameron, Centre, Clearfield, Clinton and 5 more | 61 min |
| Jun 3, 7:27 PM EDT | Special Weather Statement | CTP | Warren | 33 min |
| Jun 3, 7:33 PM EDT | Special Weather Statement | CTP | Somerset | 27 min |
| Jun 3, 7:40 PM EDT | Special Weather Statement | CTP | Juniata, Lycoming, Mifflin, Montour, Northumberland, Snyder and 2 more | 35 min |
| Jun 3, 7:50 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Columbia, Dauphin, Huntingdon, Juniata and 9 more | 40 min |
Nearby
Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.